Psycho-Babble Medication Thread 710026

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

A different mood stabilizer?

Posted by TrishP on December 3, 2006, at 18:01:06

Ok - I feel sick. The shaky feeling from my insides is driving me nuts! It's like I am shivering on the inside constantly. I've been taking Abilify - but I think this is the cause of the akathesia.

I know my doc wants me to be on a mood stabiizer. I've tried Lamicitl in the past and loved it but didn't like the mouth ulcers/blisters it gave me.

What other mood stabilizer can I take that won't make me fatter?

I've already tried Dopamax (Topamax). I need to be able to think clearly as well!

 

Re: A different mood stabilizer? TrishP

Posted by tensor on December 3, 2006, at 18:06:20

In reply to A different mood stabilizer?, posted by TrishP on December 3, 2006, at 18:01:06

What about Trileptal?

/Mattias

 

Re: A different mood stabilizer?

Posted by bipolarspectrum on December 3, 2006, at 18:18:40

In reply to A different mood stabilizer?, posted by TrishP on December 3, 2006, at 18:01:06

Hi,
Trileptal is a good option.. If lamictal worked well for you, ask your doc about riluzole... its similar to lamictal but may have a different side-effect profile... Its often used when people cannot tolerate lamictal but it has beneficial effects..
check it out:
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?db=pubmed&cmd=Retrieve&dopt=AbstractPlus&list_uids=14722708&query_hl=1&itool=pubmed_docsum
bps

 

Re: A different mood stabilizer? TrishP

Posted by ronaldo on December 4, 2006, at 6:34:37

In reply to A different mood stabilizer?, posted by TrishP on December 3, 2006, at 18:01:06

> What other mood stabilizer can I take that won't make me fatter?
>
> I've already tried Dopamax (Topamax). I need to be able to think clearly as well!

Have you tried Lithium? If not it might be worth a try.

 

Re: A different mood stabilizer?

Posted by Phillipa on December 4, 2006, at 11:29:11

In reply to Re: A different mood stabilizer? TrishP, posted by ronaldo on December 4, 2006, at 6:34:37

I took trileptal at low dose a few times and no side effects it might be a good one. But didn't know it was similar to lamictal. Love Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.